Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Johnjoz

slowly going back to shit

Recommended Posts

so been done accutane for 5 months... had an awesome summer... met an amazing girl.. you guys prolly seen my other post.. if not check em out too see wut a blast i had neways everyones going back to normal and im begining to get depressed like i used to be and i just need somewhere to talk too

my face has been breaking out for couple months now again.. not too bad but its getting there... worse every time...

now my chest is breaking out sad.gif pretty bad too.. have like 10 big pimples and ALL I NEEDED WAS 1 MORE FUCKEN WEEK 1 MORE WEEK OF SUMMER.. me and my buddies got a cottage up in this beach town.. and i was so excitied.. .now it looks like im keeping my shirt on. sad.gif n fuck now i wont wanna take ym shirt of outside nemore sad.gif life sucks i hate how it is.... acne suchs so bad... i have like 6000 saved up in my bank account and i swear to god if someone came up to me and was like give me that and ull never have 1 pimple and ur face wont be oily anymore... id do it ina heart beat if it was guarenteed 100%

god why do we have to have acne it sucks so bad sad.gif

Share this post


Link to post
Share on other sites

aw dont be so sad mate!

ok well mabey trying something where you can put it on of a night like spot treatment or something, and if all else fails, use a little make up/concealer.

You will get throught it. Dont worrie, Im sure that she will still like you.

Share this post


Link to post
Share on other sites

thnx brittany. ya life really sucks.. imagine clear skin though. never having to wrry bout acne... looking in the mirror and focusin on ur hair instead of ur acne sad.gif god what a life that would be

Share this post


Link to post
Share on other sites

I'm sorry this has happened to you, but it seems pretty common. My acne came back after Accutane too, but it took a few years.

Some people go through a second round of it (accutane), and usually have better results. Are you or your doctor up for that? Otherwise, it's back to the usual otc or prescription things I suppose.

I know it sucks, but try to enjoy this last bit of summer fun. You'll be glad you did, and i hope you find a solution for your skin soon!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×